# SDR UPS06446562

- Difficulty date: March 10, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B621091
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FTG ATT FLOOR SUPPORT PLATE AT BS 1700 RBL35-55 FOUND CORROSION.  CORROSION BLEND OUT 0.027" BY 1" BY 3" EXCEED SRM LIMIT.  TIE DOWN FTG ASSY REPLACED AS PER MM 20-51-01.
